MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY TIMESH STRAIGHT PLATE 1H X 1H 12MM; PLATE, BONE

MEDTRONIC NEUROSURGERY TIMESH STRAIGHT PLATE 1H X 1H 12MM; PLATE, BONE
Catalog Number 015-044
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/19/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Only the straight plate shaft was returned.One of the eyelets of the straight plate shaft was observed to be fractured open and distorted.It is unknown how or when the damage occurred.The instructions for use that accompany the device state that disassembly, bending, or breakage of any or all timesh components can occur.A review of the manufacturing records showed no anomalies.
 
Event or Problem Description
It was reported to medtronic neurosurgery that the plate broke during surgery.According to the report, the physician replaced the plate to complete the surgery.Reportedly, the patient was well and no fragment remained in their body.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
TIMESH STRAIGHT PLATE 1H X 1H 12MM
Common Device Name
PLATE, BONE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key6112903
Report Number2021898-2016-00421
Device Sequence Number13700542
Product Code JEY
UDI-Device Identifier00673978002682
UDI-Public00673978002682
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K973145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number015-044
Device Lot NumberTV52045
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2016
Initial Date Received by Manufacturer 10/19/2016
Supplement Date Received by Manufacturer10/19/2016
Initial Report FDA Received Date11/18/2016
Supplement Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age47 YR
Patient Weight65